# SDR SIMA201006003

- Difficulty date: February 28, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 27,867 hours, 23,557 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 14527978605
- Condition: Dented
- Location: Fuselage
- Part time: 27,867 hours, 23,557 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE REAR PRESSURE BULKHEAD DENTED/CREASED BEYOND LIMITS.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED REAR PRESSURE BULKHEAD IAW EO EM-53MR-1438.  THE AIRCRAFT WAS RETURNED TO SERVICE.
